The collisionless shock region for the long-time behavior of solutions of the KdV equation

Percy Deift, S. Venakides, X. Zhou

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)199-206
JournalCommunications on Pure and Applied Mathematics
Volume47
Issue number2
StatePublished - Feb 1994

Cite this

The collisionless shock region for the long-time behavior of solutions of the KdV equation. / Deift, Percy; Venakides, S.; Zhou, X.

In: Communications on Pure and Applied Mathematics, Vol. 47, No. 2, 02.1994, p. 199-206.

Research output: Contribution to journalArticle

@article{321d0fcc25e14275a777e4368c4439a9,
title = "The collisionless shock region for the long-time behavior of solutions of the KdV equation",
author = "Percy Deift and S. Venakides and X. Zhou",
year = "1994",
month = "2",
language = "English",
volume = "47",
pages = "199--206",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "2",

}

TY - JOUR

T1 - The collisionless shock region for the long-time behavior of solutions of the KdV equation

AU - Deift, Percy

AU - Venakides, S.

AU - Zhou, X.

PY - 1994/2

Y1 - 1994/2

M3 - Article

VL - 47

SP - 199

EP - 206

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 2

ER -